# SDR AALA202102279007

- Difficulty date: February 26, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 20,117 hours, 7,898 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS FLASHING CAUTION MESSAGE ON THEIR PANEL THAT SAYS "CHECK DOOR PRESSURE" AND DOOR 1L. DOOR WILL NOT INDICATE ARMED ON THEIR SCREEN. SERVICED 1L DOOR ASSIST BOTTLE TO WITHIN LIMITS IAW AMM 52-10-00-614-001A.
